Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Fixed points and multiplicative left invariant means


Author: Theodore Mitchell
Journal: Trans. Amer. Math. Soc. 122 (1966), 195-202
MSC: Primary 20.92
DOI: https://doi.org/10.1090/S0002-9947-1966-0190249-2
MathSciNet review: 0190249
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. M. Day, Amenable semigroups, Illinois J. Math. 1 (1957), 509-544. MR 0092128 (19:1067c)
  • [2] -, Fixed-point theorems for compact convex sets, Illinois J. Math. 5 (1961), 585-590. MR 0138100 (25:1547)
  • [3] E. Granirer, A theorem on amenable semigroups, Trans. Amer. Math. Soc. 111 (1964), 367-379. MR 0166597 (29:3870)
  • [4] E. Hewitt and K. A. Ross, Abstract harmonic analysis. I, Grundlehren der Mathematischen Wissenschaften, Bd. 115, Academic Press, New York, 1963.
  • [5] E. S. Ljapin, Semigroups, Transl. Math. Monos. Vol. 3, Amer. Math. Soc., Providence, R. I., 1963. MR 0167545 (29:4817)
  • [6] T. Mitchell, Constant functions and left invariant means on semigroups, Trans. Amer. Math. Soc. 119 (1965), 244-261. MR 0193523 (33:1743)
  • [7] W. Rudin, Fourier analysis on groups, Interscience Tracts in Pure and Applied Mathematics, Vol. 12, Interscience, New York, 1962. MR 0152834 (27:2808)
  • [8] C. Wilde and K. Witz, Invariant means and the Stone-Čech compactification, Pacific Math. Soc. (to appear). MR 0212552 (35:3423)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.92

Retrieve articles in all journals with MSC: 20.92


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0190249-2
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society